# SDR CALA2024123001714

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 103,861 hours, 25,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Dirty
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

4L DOOR SLIDE ARM LIGHT NOT ILLUMINATING ADJUSTED SLIDE COVER ,CLEANED CONTACTS AND CYCLE CLOSING MECHANISM AS REQ. OPS CHK GOOD.
